Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.
Do you have any previously diagnosed medical conditions?
Please enter chat and use reply to respond.
yes spine and neck trouble caused by ostiartheritis diabetes blood pressure depression thyroid
Okay, how is your blood sugar level during these episodes?
I don't know how do get to find out
This kind of feeling can occur with low blood sugar levels and low blood pressure levels while urinating and both are possible since you have high blood pressure and diabetes and must be on medication to address these.
Blood sugar levels can be checked by a Glucometer, which are available at pharmacies or you can have your blood sugar levels checked by your doctor. The result takes less than a minute with a glucometer.
Ascertaining the cause is valuable in your case, since the best way to alleviate the agitation and the shake is by treating the underlying cause.
If the above two can be ruled out as a cause then attention should be paid to depression attributing to the symptoms.
iam on losartan 100mg I daily doxazos 2mg 1 at night sertraline 50mg 1 dailyialso take
Sertraline can cause agitation as well, this is a known side effect, it can also increase anxiety and can cause shivering.
The other medication like Losartan can indirectly decrease the blood pressure below the normal and cause shivering and agitation.
going to my doctor tomorrow at 430pm what do I ask her to change it iwas on naprasen
You can ask her to evaluate the condition, if she thinks it is because of Sertraline, the dose should be decreased or adjusted or the drug should be substituted with another one to see if that helps with the agitation and the shivering. You should also ask her to perform a few baseline tests like basic chemistry and full blood counts.
the first attack I had was in the evening just after I tookthe doxazos tab ive had 4 in the evening one I must have in the night when I woke up my mouth was full of blood
You definitely need to see your doctor for the blood in the mouth - that is not something to wait on.
A chest x ray and a thorough examination with coagulation profile should also be done.
can you sugest any tab for this complaint
For the blood in the mouth, starting a tablet would be premature and can even worsen the situation. The cause needs to be evaluated. Whether this blood came from the stomach or the lungs.
Once, the cause is determined the treatment will be effectively started.
Same for the other complaints, the cause needs to be established first before any treatment is initiated. If the cause if Sertraline, then there is no need to start a medicine, rather there is a need to stop sertraline.
The best course of action will be to see your physician tomorrow as planned.
thank you very much very helpful